Biholomorphic maps determined on the boundary
Annales de l'Institut Fourier, Volume 27 (1977) no. 3, pp. 129-133.

Let D be a bounded domain in C n such that the boundary bD is topologically S 2n-1 in R 2n with a regular point; let f:D ˜C n be a holomorphic map where D ˜ is a neighborhood of D ¯. If f is one-to-one when restricted to bD, then f:Df(D) is biholomorphic.

Soit D un domaine borné de C n tel que la frontière bD soit topologiquement égale à S 2n-1 dans R 2n contenant un point régulier ; soit f:D ˜C n une application holomorphe où D ˜ est un voisinage de D ¯. Si f|bD est biunivoque f:Df(D) est biholomorphe.

@article{AIF_1977__27_3_129_0,
     author = {Mochizuki, Nozomu},
     title = {Biholomorphic maps determined on the boundary},
     journal = {Annales de l'Institut Fourier},
     pages = {129--133},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {27},
     number = {3},
     year = {1977},
     doi = {10.5802/aif.664},
     zbl = {0352.32016},
     mrnumber = {58 #22681},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.664/}
}
TY  - JOUR
AU  - Mochizuki, Nozomu
TI  - Biholomorphic maps determined on the boundary
JO  - Annales de l'Institut Fourier
PY  - 1977
DA  - 1977///
SP  - 129
EP  - 133
VL  - 27
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.664/
UR  - https://zbmath.org/?q=an%3A0352.32016
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #22681
UR  - https://doi.org/10.5802/aif.664
DO  - 10.5802/aif.664
LA  - en
ID  - AIF_1977__27_3_129_0
ER  - 
%0 Journal Article
%A Mochizuki, Nozomu
%T Biholomorphic maps determined on the boundary
%J Annales de l'Institut Fourier
%D 1977
%P 129-133
%V 27
%N 3
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.664
%R 10.5802/aif.664
%G en
%F AIF_1977__27_3_129_0
Mochizuki, Nozomu. Biholomorphic maps determined on the boundary. Annales de l'Institut Fourier, Volume 27 (1977) no. 3, pp. 129-133. doi : 10.5802/aif.664. https://aif.centre-mersenne.org/articles/10.5802/aif.664/

[1] S. Sternberg, Lectures on Differential Geometry, Prentice-Hall, New Jersey, 1964. | MR | Zbl

Cited by Sources: